应用数学学报(英文版)
HOME?|?ABOUT JOURNAL?|?EDITORIAL BOARD?|?FOR AUTHORS?|?SUBSCRIPTIONS?|?ADVERTISEMENT?|?CONTACT US
?
Acta Mathematicae Applicatae
Sinica, Chinese Series
?
? ?
? ?
Adv Search ? ?
?
2019?Vol.35?Issue.3,
Published?15 July 2019

ARTICLES
ARTICLES
475 Asymptotic Stability of Monotone Decreasing Kink Profile Solitary Wave Solutions for Generalized KdV-Burgers Equation
Wei-guo ZHANG, Wen-xia LI, Sheng-er DENG, Xiang LI
2019?Vol. 35?(3):?475-490 [Abstract] ( 9 ) [HTML 1KB] [ PDF 0KB] ( 0 )
491 Nonparametric M-estimation for Functional Stationary Ergodic Data
Xian-zhu XIONG, Zheng-yan LIN
2019?Vol. 35?(3):?491-512 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
513 New Lower Bounds to Wrap-around L2-discrepancy for U-type Designs with Three-level
Zheng-hong WANG, Hong QIN
2019?Vol. 35?(3):?513-520 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
521 The Bahadur Representation for Sample Quantiles Under Dependent Sequence
Wen-zhi YANG, Shu-he HU, Xue-jun WANG
2019?Vol. 35?(3):?521-531 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
532 Wolfe-Type Duality for Mathematical Programs with Equilibrium Constraints
Lei GUO, Gui-hua LIN, Jing ZHAO
2019?Vol. 35?(3):?532-540 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
541 Hypothesis Testing with Paired Partly Interval Censored Data
Ding-jiao CAI, Bo LU, Xing-wei TONG
2019?Vol. 35?(3):?541-548 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
549 On a General Class of Semiparametric Hazards Regression Models for Recurrent Gap Times
Qin JIANG, Hui ZHAO, Hong QIN
2019?Vol. 35?(3):?549-563 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
564 Existence Results of Damped Second Order Impulsive Functional Differential Equations with Infinite Delay
Sheng-li XIE, Yi-ming XIE
2019?Vol. 35?(3):?564-579 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
580 The Hamilton-Connectivity with the Degree Sum of Non-adjacent Subgraphs of Claw-free Graphs
Wei ZHENG, Li-gong WANG
2019?Vol. 35?(3):?580-590 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
591 An Inexact Modified Newton Method for Viscc and Application in Grasping Force
Shuang CHEN, Li-ping PANG, Dan LI, Jin-he WANG
2019?Vol. 35?(3):?591-606 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
607 Asymptotic Normality of Nonparametric Estimate for Zero-Utility Premiums
Li-min WEN, Xiao-hong ZHUANG, Guo-ping MEI, Yi ZHANG
2019?Vol. 35?(3):?607-619 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
620 Higher-order Optimality Conditions and Duality for Approximate Solutions in Non-convex Set-valued Optimization
Guo-lin YU, Tian-tian GONG
2019?Vol. 35?(3):?620-628 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
629 Cubic Semisymmetric Graphs of Order 2qp2
Xiao-hui HUA, Song-tao GUO, Li CHEN
2019?Vol. 35?(3):?629-637 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
638 Solutions in the Discrete Fractional Forms of Two Differential Equations with Singular Points
Okkes OZTURK
2019?Vol. 35?(3):?638-644 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
645 Reconstruction of Singular Second-order Differential Equations From Spectral Characteristics
Seyfollah MOSAZADEH
2019?Vol. 35?(3):?645-654 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
655 Evolutionary p(x)-Laplacian Equation with a Convection Term
Hua-shui ZHAN
2019?Vol. 35?(3):?655-670 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
671 A Double Varying-coefficient Modeling Approach for Analyzing Longitudinal Observations
Qun-fang XU, Rui LI
2019?Vol. 35?(3):?671-688 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
689 Sign-changing Solutions to Nonlinear Elliptic Equations with Hardy Potential and Critical Parameter in R2
Chao-dong XIE, Zhi-hui CHEN
2019?Vol. 35?(3):?689-694 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
Acta Mathematicae Applicatae Sinica, English Serie
??????Forthcoming Articles
??????Current Issue
??????Archive
??????Email Alert
??????
??????Read Articles
??????Download Articles
? Copyright 2011 ? Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9
?
?